# SDR CALA2016051895372

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 59,808 hours, 24,475 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CAPTAIN LOST MAP, TR1 IN AMBER WITH THE LOSS OF NAV1 & INTERMITTENT  LOSS OF NAV SYS ON CAPTAINS SIDE.  CREW REPORTS LOSING THE NR 1 BATTERY WITH VOLTAGE AT 23VDC & DECREASING.  ON ARRIVAL NR 1 BATTERY VOLTAGE WAS IN AMBER WITH 95 AMP SHOWING.  DC BATTERY WAS IN AMBER COLOR TOO.  REPLACED BATTERY NR 1 IAW MM TASK 24-38-51-000-001-A.  ALL INDICATIONS NORMAL.
